Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Itchy Scrotum A Symptom Of Ars

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

extremely itchy bumps on arms & legs

I have been positive since Dec 1999. Began medication 3 years ago. First it was Sustiva & Truvada, then Atripla, now it's Truvada, Reyataz and Norvir. My T-cells are about 130 and my VL is 1290. Over the last three "summers only", never in the...
Joseph McGowan, M.D., F.A.C.P.

Response from Joseph McGowan, M.D., F.A.C.P.

North Shore University Hospital
...Thanks for your question.One thing that can cause these kinds of very itchy skin with bumps is EPF (eosinophilic pustular folliculitis), which occurs in some peole with low CD4 counts. The best treatment is Read more »

hiv/itchy skin

I'm hiv positive since 1996 I've been having problems w/my skin for over 10 years a very strong... Read more »

HIV/itchy skin

Hi,I'm experiencing itchiness from bumps all over my body. One dermatologist described them as... Read more »
Articles
Test Positive Aware Network

Rescriptor

...effects and toxicity: Most common side effects include headache, nausea, vomiting, diarrhea, fatigue, elevated liver enzymes, and itchy skin or rash. A serious side effect of the NNRTI class is rash, which can be life-threatening. Most rashes... Read more »
AIDSinfo

An Overview of Fuzeon (Enfuvirtide, T-20)

...in the mouth, constipation, cough, depression, diarrhea, eye infection, flu-like illness, fatigue, herpes simplex infection, itchy rash, loss of appetite, muscle pain and weakness, pain and tingling in the hands and feet, nausea, nervousness,... Read more »
AIDS InfoNet

DNCB (Dinitrochlorobenzene)

...a week to a 2-inch square area. Then the area was bandaged and kept dry for 10 hours. After the first skin response (a red, itchy rash), the strength of the DNCB solution was lowered. Instructions for using DNCB originally provided by DNCB Now!... Read more »
AIDSinfo

An Overview of Selzentry (Maraviroc, Celsentri)

...possible liver problems and cardiac events, an increased risk for some infections, and a slight increase in cholesterol levels. Itchiness, rash, and abnormal blood levels may precede liver problems. If these issues are experienced, a doctor... Read more »
Connect With Others

Itchy skin rash from sun and meds?

Posted by DJones, 4 Replies
...I have been on Fluconazole, Acyclovir and Atripla for about 6 months. I noticed problems with a terrible itchy skin rash when I was in the sun when the summer began. I have stayed out of the sun or put sun block on until last Saturday I was Read more »

Itchy bumps on face--On Isentress,Prezista,Norvir

Posted by llee, 1 Reply
...Hi all, my doctor put me on a combo of Isentress,Prezista,Norvir in June. Soon after I started I got itchy bumps all over my face, and also on my neck and upper chest and upper arms. According to the doctor it's because of Immune Reconstitution Read more »

Dry itchy skin

Posted by Anonymous, 1 Reply
...Hey guys, Ive been a lot of people worried about there symptoms and they include dry itchy skin. Is this a symptom of HIV? Does it happen early or later on? I dont remember this being a symptom. reason asking is ive had very Read more »

Itchy skin

Posted by Anonymous, 2 Replies
...been a year or so after my possible exposure but i never really thought about HIV, utill now. Ive been having problems with itchy dry skin all over. Is this a symptom of HIV? Will be testing i a week. thanks. Read more »